Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

4 Months back I had a unprotected sexual inter course with my boyfriend for the first time, somehow he ejaculated in me and I got pregnant then we took a medical abortion and the abortion was successful .I also took antibiotics 4 days after abortion to prevent any infection .I have PCOD as well. Then after 3 weeks I had a pimple on my private area near vagina and white smelly discharge as well along with extreme itching. I had some rashes on my back arms chest and shoulders which went in 4 days after taking levocetirizine tabs. I also took fluconazole 150 mg for the infection and that went as well .I never had rashes before .In the 6th week I had a severe throat pain along with headache and fever which went in 4 days after taking antibiotics for few days. I have no clue what has happened to me .Please advice me what should I do?

1 Doctor Answered
4 Months back I had a unprotected sexual inter course wit...
Basically you had fungal infection post your abortion ,also fever and allergies probably due to low immunity. I suggest you take good diet and vitamin supplements so as to improve it general health and vitality, for any further information or assistance you may get back to us on an online consulting.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.